Geometric representation for semi on-line scheduling on uniform processors

Angelelli, E. and Speranza, M. G. and Szoldatics, J. and Tuza, Zsolt (2010) Geometric representation for semi on-line scheduling on uniform processors. Optimization Methods & Software, 25 (3). pp. 421-428.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:39
Last Modified: 12 Dec 2012 08:39
URI: http://eprints.sztaki.hu/id/eprint/6453

Update Item Update Item